# SDR A6WA201305294985

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR INNER SKIN AT PANEL 832AL IS CRACKED AT OTBD NUTPLATE.  REMOVED DAMAGED AND INSTALLED 1 EA DOUBLER AND 2 EA FILLERS IAW REO 601R-52-11-2165.
